# SDR QXEA2009100100741

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 14,361 hours, 14,016 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 860TS09Y00
- Part serial: 72
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 21,189 hours, 21,907 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR SELECTED UP HAD RT AND LT GEAR UNSAFE AND LT DOOR AND RT DOOR AMBER ILLUMINATED AND THE HANDLE WAS ILLUMINATED PERFORMED ALT GEAR EXTENSION ALL 3 GEAR DOWN LTS ILLUMINATED AND N DOOR AND R DOOR AMBER ILLUMINATED AIRSPEED REMAINED UNDER 185 KIAS FOR ENTIRE FLIGHT.  PSEU CAPTURED DINO1A FAIL STATUS, REPLACED LDG CONTROL PER MM 32-31-01-000-801 AND 32-31-01-400-801 TESTS GOOD. PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION IAW MM 32-31-00-720-801 AND ALT EXTENSION IAW MM 32-34-00-710-802. RETURNED TO SERVICE.
